# SDR CALA2025012402016

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,245 hours, 33,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF EMERGENCY LIGHTS FOUND SEAT MOUNTED ESCAPE PATH LIGHTS ROWS 12ABC TO 22ABC INOPERATIVE. FOUND CONNECTOR 7261VC1 AT SIDEWALL UNDER SEAT 20ABC DISCONNECTED, RESECURRED OPS CHECK OK REF AWM 33-51-07 PAGE 179A AND AMM 33-51-00.
